Journal article icon

Journal article

Derived categories and birational geometry [according to Bondal, Orlov, Bridgeland, Kawamata...]

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ASTERISQUE
Issue:
307
Pages:
283-307
Publication date:
2006-01-01
ISSN:
0303-1179
Source identifiers:
15516
Pubs id:
pubs:15516
UUID:
uuid:22f63aca-edef-41bf-bbad-e53be142fa90
Local pid:
pubs:15516
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP